The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 34 NO.2 / (1999))
Self-Duality in the Case of $SO(2n,F)$
Dubravka Ban,
Pages. 187-196
Abstract The parabolically induced representations of special even-orthogonal groups over $p$-adic field are considered. The main result is a theorem on self-duality,
which gives a condition on initial representations, if induced representation
has a square integrable subquotient.
Contents 1. Introduction 2. Preliminaries 3. Parabolic induction for $SO(2n,F)$ 4. Some properties of parabolically induced representations of $SO(2n,F)$ 5. Square integrability criteria for $SO(2n,F)$ 6. A theorem on self-duality
Key words self-duality, parabolic induction, representations, even-orthogonal groups
Mathmatical Subject Classification 20G05, 22E50